# SDR HALA2019050900239

- Difficulty date: April 7, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 33,347 hours, 49,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING (C) CHECK THE MED PAN WAS FOUND BENT AND GOUGED AT BAYONET CUTOUT. TRIMMED OUT DAMAGE ON OUTER PAN. INNER RADIUS TO 1.25R AND TRIMMED OUT INNER PAN DAMAGE, INNER RADIUS TO 1.50R. K.F.E.C ON TRIMMED OUT AREA REVILED NO CRACKS NOTED. REPAIRED PER E105-C10359-PERM.
